# SDR AALA20160618003

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 66,654 hours, 10,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 51809
- Condition: Inoperative
- Location: Cabin
- Part time: 66,654 hours, 10,686 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT AISLE EXIT SIGN ABOVE SEAT ROW 13 IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY AND CHARGER ASSEMBLY IAW AMM 33-51-07.  OPERATIONAL TEST NORMAL IAW 33-51-00.  SEE ALSO AALA20160621006.
